# SDR UHLA2009010900016

- Difficulty date: December 28, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 9,666 hours, 5,004 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING SLAT/FLAP 5 THE CREW RECEIVED A MASTER CAUTION AND ASSOCIATED EICAS MESSAGE STATING SLAT/FLAP LEVER DISAGREE. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX REPOWERED THE ACFT AND TROUBLESHOT IAW FIM AND WAS UNABLE TO DUPLICATE THE FAULT.
